# SDR SWIA200413030

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 4,079 hours, 3,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, BRACKET CRACKED ON LEFT LOWER SIDE OF COCKPIT ENTRANCE.  REPLACED BRACKET IAW CRJ SRM 51-40-11, PARA. 4, 51-42-16.
